Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 18, 2015, 8:10 PM EDT for Chattahoochee County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2015, 8:10 PM EDT (00:10 UTC)
- Expired
- May 18, 2015, 8:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
County Chattahoochee County, GA
The radar
The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 570 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
530
WWUS82 KFFC 190010
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT MON MAY 18 2015
GAZ089-090-190045-
MUSCOGEE GA-CHATTAHOOCHEE GA-
810 PM EDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 845 PM EDT...
AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH FORT BENNING...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 845 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORTH FORT BENNING
AND EELBECK/WEST FORT BENNING.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3241 8486 3250 8486 3257 8469 3256 8469
3256 8467 3252 8469 3253 8464 3249 8464
3249 8466 3234 8466
TIME...MOT...LOC 0009Z 267DEG 15KT 3245 8480
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 18, 7:52 PM EDT, 18 minutes earlier.
Area forecast discussion, May 18, 7:52 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 752 PM EDT MON MAY 18 2015 .EVENING UPDATE... THE EVENING CONVECTION IS DIMINISHING IN COVERAGE AND STRENGTH... AND EXPECT THIS TREND TO CONTINUE. WILL UPDATE ZONES TO LOWER POPS A BIT FOR THIS EVENING... BUT STILL EXPECT A LOW CHANCE FOR SHOWERS... AND POSSIBLY AN ISOLATED THUNDERSTORM OVERNIGHT AHEAD OF A WEAK COLD FRONT STILL PROGGED TO PUSH INTO NW GA AROUND SUNRISE... THEN ACROSS ATLANTA BY LATE MORNING OR EARLY AFTERNOON. NO SEVERE STORMS ARE EXPECTED FOR THE REST OF TONIGHT OR ON TUE. /39 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... /ISSUED AT 259 PM EDT MON MAY 18 2015/ SHORT WAVE MOVING NORTHEAST ACROSS AL THIS AFTERNOON IS VISIBLE ON SATELLITE. THIS COULD CONTINUE TO ENHANCE CONVECTION ACROSS THE FORECAST AREA THIS AFTERNOON AND EVENING. THERE SHOULD BE A GRADUAL DIMINISHING OF COVERAGE TONIGHT...BUT AIR MASS STILL UNSTABLE ENOUGH TO LEAVE LOW CHANCE POPS IN ALL NIGHT. UPPER RIDGE FLATTENING SOME THROUGH THE PERIOD AND A FRONTAL BOUNDARY SHOULD DRIFT SOUTH INTO GA BY MORNING. MODELS SEEM TO BE HOLDING ON TO THE MOISTURE A BIT LONGER...SO HAVE KEPT POPS IN FOR THE ENTIRE FORECAST AREA THROUGH TUESDAY. GRADUAL DRYING ACROSS THE AREA TUESDAY NIGHT EXCEPT FOR A PORTION OF CENTRAL. GUIDANCE TEMPERATURES LOOK REASONABLE AND HAVE STAYED CLOSE. 41 .LONG TERM /WEDNESDAY THROUGH MONDAY/... /ISSUED AT 259 PM EDT MON MAY 18 2015/ MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LASTEST GUIDANCE. BDL PREVIOUS DISCUSSION... LONG TERM PERIOD BEGINS WITH A DRIER AIRMASS MOVING INTO THE STATE BEHIND THE EXITING FRONTAL SYSTEM. STILL KEEPING IN A SLIGHT CHANCE ACROSS CENTRAL GA WED AS THERE IS STILL A BIT OF RESIDUAL MOISTURE REMAINING ACROSS SOUTHERN PORTIO0NS OF THE CWA. THIS DRIER AIRMASS IS SHORT LIVED AS A FEW WAVES MOVE ACROSS THE AREA THROUGH THE WEEKEND IN THE ZONAL UPPER LEVEL FLOW. THESE WAVES ARE ALL WEAK WITH VERY LITTLE DYNAMICS AND NOT MUCH INSTABILITY SO WILL CONTINUE WITH SLIGHT/CHANCE POPS THROUGH DAY SEVEN WITH ISOLATED TSRA. 01 && .AVIATION... 00Z UPDATE... CONVECTION IS DIMINISHING... WITH A FEW SHOWERS STILL POSSIBLE THROUGH AROUND 03Z. LATEST MOS GUIDANCE AND BUFR SOUNDINGS SHOW POTENTIAL FOR BKN MVFR CIGS AROUND 11-14Z TUE... WARRANTING SHOWING SCT015 BKN035 BY 11Z. A WEAK COLD FRONT WILL PUSH ACROSS THE ATLANTA AIRPORTS BETWEEN 12Z-15Z TUE... WITH WINDS BECOMING NW AROUND 08- 10KTS BY 14Z. MODELS HINT AT SCT SHOWERS LINGERING ALONG AND BEHIND THE FRONT... BUT SHOULD BE SOUTH OF ATL BY 18-19Z TUE. OTHERWISE... EXPECT VFR CIGS TO PREVAIL ON TUE... WITH IMPROVING CONDITIONS AND GUSTY NW WINDS TUE AFTERNOON AFTER FROPA. //ATL CONFIDENCE...00Z UPDATE... MEDIUM TO HIGH ON ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 88 65 89 / 60 40 20 10 ATLANTA 69 86 67 87 / 60 40 10 10 BLAIRSVILLE 62 81 57 83 / 60 40 10 5 CARTERSVILLE 65 85 61 86 / 60 40 10 10 COLUMBUS 70 88 68 90 / 50 40 20 20 GAINESVILLE 67 85 65 86 / 60 40 10 10 MACON 67 90 66 91 / 60 40 20 30 ROME 65 85 61 86 / 60 40 10 10 PEACHTREE CITY 66 86 63 88 / 60 40 10 20 VIDALIA 69 90 70 91 / 60 50 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41/39 LONG TERM....BDL AVIATION...39
Hazardous weather outlook, May 18, 10:30 AM EDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1030 AM EDT MON MAY 18 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1030 AM EDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. WEATHER HAZARDS EXPECTED... LOCALLY HEAVY RAIN...FREQUENT LIGHTNING AND GUSTY WINDS...WITH ANY STRONGER STORMS. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A WEAK COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS ACROSS MUCH OF NORTH AND CENTRAL GEORGIA TUESDAY. ALTHOUGH A FEW STORMS COULD BE STRONG WITH LOCALLY HEAVY RAIN...LIGHTNING AND GUSTY WINDS...SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. A SLIGHTLY DRIER AIRMASS MOVES IN ACROSS THE STATE WEDNESDAY BUT WILL KEEP IN A SLIGHT CHANCE TO A CHANCE OF STORMS THROUGH SUNDAY AS WEAK UPPER LEVEL DISTURBANCES CONTINUE ACROSS THE REGION THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, May 18, 6:46 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 646 PM EDT MON MAY 18 2015 GAZ046-048-054-055-057-058-182315- HENRY GA-NEWTON GA-CLAYTON GA-ROCKDALE GA-BUTTS GA-FAYETTE GA- 646 PM EDT MON MAY 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS...FREQUENT LIGHTNING...AND HEAVY RAINFALL IN HENRY...NEWTON... CLAYTON...ROCKDALE...BUTTS AND FAYETTE COUNTIES UNTIL 715 PM EDT... AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR STOCKBRIDGE...OR NEAR JONESBORO...MOVING EAST AT 30 MPH. WIND GUSTS OF 45 MPH...HEAVY RAINFALL...AND FREQUENT LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS PORTIONS OF HENRY...NEWTON... CLAYTON...ROCKDALE...BUTTS AND FAYETTE COUNTIES THROUGH 715 PM EDT. THESE WIND GUSTS MAY PRODUCE SOME MINOR DAMAGE TO TREE LIMBS...AS WELL AS BLOW LIGHT...UNSECURED OBJECTS AROUND. DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. LAT...LON 3365 8429 3350 8390 3330 8399 3344 8447 TIME...MOT...LOC 2244Z 281DEG 26KT 3352 8428
Special weather statement, May 18, 6:51 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 PM EDT MON MAY 18 2015
GAZ091-102-103-182315-
WEBSTER GA-MARION GA-STEWART GA-
651 PM EDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...MARION AND STEWART COUNTIES UNTIL 715 PM EDT...
AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NORTHWEST OF PRESTON TO
RICHLAND TO NEAR LUMPKIN...AND MOVING NORTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS
TO 40 MPH AS THEY MOVE ACROSS WEBSTER...MARION AND STEWART COUNTIES
THROUGH 715 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LUMPKIN...BUENA
VISTA...PRESTON...RICHLAND...PUTNAM...SEMINOLE...CHURCH HILL...
DOYLE...WESTVILLE...BROOKLYN...KIMBROUGH...DUMAS AND DRANEVILLE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3194 8487 3213 8477 3223 8468 3223 8466
3226 8466 3239 8439 3230 8439 3229 8441
3223 8441 3223 8443 3202 8444
TIME...MOT...LOC 2250Z 238DEG 22KT 3219 8464 3210 8468 3203 8476Special weather statement, May 18, 7:17 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EDT MON MAY 18 2015
GAZ009-016-023-182345-
TOWNS GA-WHITE GA-HALL GA-
717 PM EDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TOWNS...WHITE AND
HALL COUNTIES UNTIL 745 PM EDT...
AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR YOUNG
HARRIS TO NEAR CLERMONT...AND MOVING EAST AT 20 MPH.
WIND GUSTS OF 40 MPH...OCCASIONAL LIGHTNING...AND HEAVY RAINFALL ARE
LIKELY AS THESE STORMS MOVE ACROSS TOWNS... WHITE AND HALL COUNTIES
THROUGH 745 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CLEVELAND...HIAWASSEE...LULA...YOUNG HARRIS...CLERMONT...HELEN...
UNICOI STATE PARK...PLUM ORCHARD GAP SHELTER...SAUTEE...MOSSY
CREEK...SMITHGALL WOODS CONSERVATION ARE...LEAF...ANNA RUBY FALLS...
CAMP COLEMAN LAKE...QUALATCHEE LAKE...MACEDONIA...WHITLEY GAP
SHELTER...MOUNTAIN SCENE...BLUE MOUNTAIN SHELTER AND ROBERTSTOWN.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3499 8355 3491 8360 3488 8366 3480 8368
3476 8363 3465 8366 3455 8362 3451 8367
3443 8362 3439 8366 3437 8384 3453 8383
3455 8386 3469 8387 3474 8382 3478 8383
3480 8378 3491 8381 3492 8388 3499 8388
TIME...MOT...LOC 2316Z 275DEG 16KT 3497 8384 3441 8383Special weather statement, May 18, 7:18 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT MON MAY 18 2015
GAZ091-092-102>104-182345-
WEBSTER GA-MARION GA-SUMTER GA-STEWART GA-SCHLEY GA-
718 PM EDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WEBSTER...MARION...
SUMTER...STEWART AND SCHLEY COUNTIES UNTIL 745 PM EDT...
AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NORTHWEST OF RICHLAND TO
NEAR PRESTON...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...DIME
SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND
GUSTS TO 35 MPH AS THEY MOVE ACROSS WEBSTER...MARION...SUMTER...
STEWART AND SCHLEY COUNTIES THROUGH 745 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PRESTON...
RICHLAND...PLAINS...SEMINOLE...FRIENDSHIP...CHURCH HILL...
BROOKLYN...KIMBROUGH...CENTERPOINT...DUMAS AND DRANEVILLE.
HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND RISING WATER
ON SMALL CREEKS AND STREAMS.
LAT...LON 3196 8433 3197 8451 3201 8468 3223 8478
3223 8466 3224 8466 3224 8462 3221 8433
TIME...MOT...LOC 2316Z 263DEG 12KT 3217 8472 3215 8454 3204 8448Special weather statement, May 18, 7:28 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT MON MAY 18 2015
GAZ056-057-190000-
HENRY GA-SPALDING GA-
728 PM EDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAINFALL
IN HENRY AND SPALDING COUNTIES UNTIL 800 PM EDT...
AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
MCDONOUGH TO NEAR BROOKS...AND MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH...HEAVY RAINFALL...AND OCCASIONAL LIGHTNING CAN
BE EXPECTED ACROSS HENRY AND SPALDING COUNTIES...INCLUDING AREAS
AROUND GRIFFIN...MCDONOUGH...STOCKBRIDGE...HAMPTON...LOCUST
GROVE...ORCHARD HILL...SUNNY SIDE...EAST
GRIFFIN...ZETELLA...LUELLA...HIGHLAND MILLS...ATLANTA MOTOR
SPEEDWAY...FLIPPEN...VAUGHN...WALKER MILL...
TOWALAGA...BLACKSVILLE...OLA...BIRDIE AND ROVER.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
LAT...LON 3326 8446 3326 8443 3333 8439 3355 8416
3352 8405 3349 8403 3348 8395 3345 8392
3340 8398 3339 8397 3337 8400 3336 8403
3333 8404 3330 8410 3329 8409 3325 8412
3318 8413 3321 8440 3321 8450 3322 8450
TIME...MOT...LOC 2326Z 279DEG 18KT 3349 8414 3326 8440Special weather statement, May 18, 8:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT MON MAY 18 2015
GAZ089-090-190045-
MUSCOGEE GA-CHATTAHOOCHEE GA-
810 PM EDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 845 PM EDT...
AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH FORT BENNING...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 845 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORTH FORT BENNING
AND EELBECK/WEST FORT BENNING.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3241 8486 3250 8486 3257 8469 3256 8469
3256 8467 3252 8469 3253 8464 3249 8464
3249 8466 3234 8466
TIME...MOT...LOC 0009Z 267DEG 15KT 3245 8480The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:45 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| May 18, 8:50 PM EDT | Special Weather Statement | FFC | Monroe | 25 min |
| May 18, 9:12 PM EDT | Special Weather Statement | FFC | Chattahoochee | 48 min |
| May 18, 9:26 PM EDT | Special Weather Statement | FFC | Peach | 34 min |
| May 18, 9:28 PM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| May 18, 9:58 PM EDT | Special Weather Statement | FFC | Houston, Peach | 32 min |
| May 18, 10:23 PM EDT | Special Weather Statement | FFC | Bibb, Houston, Twiggs | 37 min |
| May 18, 10:33 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 27 min |
| May 18, 10:48 PM EDT | Special Weather Statement | FFC | Bleckley | 72 min |
| May 19, 6:22 PM EDT | Special Weather Statement | FFC | Taylor | 23 min |
| May 19, 7:23 PM EDT | Special Weather Statement | FFC | Pulaski | 22 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.